# SDR IPXA10560023

- Difficulty date: April 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO COMPARTMENTT AT STA 560 TO STA 580, RBL 13 RT RADIO ALTIMETER TRANSMITTER ANTENNA IS CORRODED AROUND CONNECTOR CUT OUT.    ALTIMETER TRANSMITTER ANTENNA WAS REPLACED MM 34-33-02-4.
